I bruise very easily since going on the prednisone 23yrs ago and it gets worse the higher the dose gets, specially the hands and arms, as the skin becomes very fragile. The slightest bump will cause a raised ugly purple black mark,and sometimes they will bleed easily.I always carry tissue in case I bump myself while I am out. Since the skin is so fragile the capillaries right under it are easily opened and bleed alot.Keep your skin in really good shape, get a good moistuizer and put it on at least twice a day, I find this helps with the bruises tearing.i am not a doctor and you should be sure to talk to him about this. I have had lupus for 23yrs,so I am used to finding what works for me,outside of what the dr. can do. Also found vitamin C helps them heal faster and not be as bad when they happen. Hope this helps. indra23
Last edited by indra23; 09-10-2007 at 08:56 AM.
Reason: am female not male